# SDR CA120213012

- Difficulty date: February 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Amd FALCON2000
- Engine: Pwc PW308C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING MAINTENANCE FLIGHT, ON TAKEOFF THE CREW FELT 1 ENGINE SURGING. PILOT RETARDED POWER LEVER TO IDLE.  ACFT RETURNED TO BASE FOLLOWED BY UNEVENTFUL LANDING.  TROUBLESHOOTING ONGOING.
